BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2011 >
Volume 37, Number 4 >

Please use this identifier to cite or link to this item:

Title: Dirac type condition and Hamiltonian graphs
Authors: Zhao, Kewen
Keywords: Type Condition
Sufficient Condition
Hamiltonian Graph
Issue Date: 2011
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 37, No 4, (2011), 277p-282p
Abstract: In 1952, Dirac introduced the degree type condition and proved that if G is a connected graph of order n і 3 such that its minimum degree satisfies d(G) і n/2, then G is Hamiltonian. In this paper we investigate a further condition and prove that if G is a connected graph of order n і 3 such that d(G) і (n-2)/2, then G is Hamiltonian or G belongs to four classes of well-structured exceptional graphs.
Description: 2010 Mathematics Subject Classification: 05C38, 05C45.
ISSN: 1310-6600
Appears in Collections:Volume 37, Number 4

Files in This Item:

File Description SizeFormat
2011-277-282.pdf406.1 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License